# SDR AALA202412183661

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 26,337 hours, 10,480 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Reads Low
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A CHECK FOUND #3 R/H EMERGENCY EXIT DOOR ASSIST BOTTLE LOW ON PRESSURE. MAINTENANCE SERVICED #3 R/H DOOR. EMERGENCY EXIT DOOR 843 TO BE WITHIN LIMITS IAW AMM 52-22-00-614-002-A.
